# SDR AALA20021386

- Difficulty date: September 30, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 452 - EN ROUTE SNA-DFW, ON APPROACH, AFTER LOWERING GEAR, NO GREEN LIGHT FOR LEFT MAIN GEAR.  DECLARED EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  RELAMPED AND REPLACED LIGHT ASSEMBLY FOR THE LEFT MAIN GEAR DOWN INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
